# SDR DL757011373

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 45,096 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Dented
- Location: Fs 1422, S-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1422 / STRG. 30-29R :                  DENT REPAIR                                                 THE FUSELAGE SKIN WAS FOUND DENTED NEAR FS 1422 BETWEEN     STRINGERS 30 AND 29R.  THE DENT WAS COMPLETELY REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN      EXTERNAL ALUMINUM DOUBLER PER ER/A 381455-14, REV A.
